| Model Number |
SUTURESNARE, 90 STRAIGHT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a shoulder arthroscopy with rotator cuff repair the trigger on the passer got stuck, surgeon complained and opened a new one.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.The reported failure was not possible to reproduce.One unpackaged ar-6060-90 serial/batch number (b)(6) was received for evaluation.Functional testing was conducted by moving the deploy button, and no resistance was detected when the button was pressed down and then moved forward.Upon visual evaluation, no issues were found.No problem found.